# SDR 98ZZZX288

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N690HT
- Make and model: Gulstm 690B
- Aircraft serial: 11467
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210735
- Condition: Seized
- Location: Propeller
- Component: Woodward
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E, C, D

## Discrepancy

ON TAXI, ENGINE HAD TO BE SHUT DOWN DUE TO LOW RPM AND HIGH ITT IN BETA.  MAINTENANCE DISCOVERED PROPELLER GOVERNOR HAD FAILED INTERNALLY CAUSING MODERATE AMOUNTS OF GROUND METAL TO BE PUMPED INTO NOSE CASE.  GOVERNOR SHAFT SEIZED.  ENGINE REMOVED FOR TEAR-DOWN INSPECTION DUE TO ZERO TORQUE AND HIGH OIL PRESSURE AFTER GOVERNOR WAS CHANGED.  SUSPECT METAL CONTAMINATION.  OIL COOLER, ENGINE, AND OIL CHANGED.  ALL OIL LINES FLUSHED.  GOV SENT TO GARRETT AND ENGINE SENT TO GARETT SERVICE CENTER.  GARRETT P/N IS 894418-6Y.
